# SDR IPXA2024101482944

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,750 hours, 22,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 118504
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND CHARGER ASSY IAW B757 AMM 33-51-07-902-001, 33-51-07-862-054 AND 33-51-07-612-048 OPS CHECK GOOD
